# SDR UALA2011102405714

- Difficulty date: October 22, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 74,819 hours, 23,467 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N833826
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD INTERCOSTAL, REF P-N 143N8338U26, NUMBER 11 AT R-2 DOOR CUTOUT SURROUND STRUCTURE IS CRACKED.  REMOVED AND REPLACED INTERCOSTAL P/N 143N8338-26 ON NON ROUTINE 26063.
